Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Calculation of Fibonacci polynomials for GFSR sequences with low discrepancies

Authors: Shu Tezuka and Masanori Fushimi
Journal: Math. Comp. 60 (1993), 763-770
MSC: Primary 65C10; Secondary 11B39, 11Y99
MathSciNet review: 1160278
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Fibonacci polynomials are defined in the context of the two-dimensional discrepancy of Tausworthe pseudorandom sequences as an analogue to Fibonacci numbers, which give the best figure of merit for the two-dimensional discrepancy of linear congruential sequences. We conduct an exhaustive search for the Fibonacci polynomials of degree less than 32 whose associated Tausworthe sequences can be easily implemented and very quickly generated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C10, 11B39, 11Y99

Retrieve articles in all journals with MSC: 65C10, 11B39, 11Y99

Additional Information

Keywords: Tausworthe sequences, Fibonacci polynomials, discrepancy, GFSR algorithms
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society